Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 671909, 12 pages
http://dx.doi.org/10.1155/2013/671909
Research Article

A Rotation of Admixable Operators on Abstract Wiener Space with Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 17 December 2012; Accepted 24 June 2013

Academic Editor: Henryk Hudzik

Copyright © 2013 Jae Gil Choi and Seung Jun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Bearman, “Rotations in the product of two Wiener spaces,” Proceedings of the American Mathematical Society, vol. 3, pp. 129–137, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. H. Cameron and D. A. Storvick, “An operator valued Yeh-Wiener integral, and a Wiener integral equation,” Indiana University Mathematics Journal, vol. 25, no. 3, pp. 235–258, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. W. Johnson and D. L. Skoug, “Scale-invariant measurability in Wiener space,” Pacific Journal of Mathematics, vol. 83, no. 1, pp. 157–176, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. G. Choi, D. Skoug, and S. J. Chang, “A multiple generalized Fourier-Feynman transform via a rotation on Wiener space,” International Journal of Mathematics, vol. 23, no. 7, Article ID 1250068, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. G. Choi and S. J. Chang, “A rotation on Wiener space with applications,” ISRN Applied Mathematics, vol. 2012, Article ID 578174, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Gross, “Abstract Wiener spaces,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 31–42, 1965. View at Google Scholar · View at MathSciNet
  7. D. M. Chung, “Scale-invariant measurability in abstract Wiener spaces,” Pacific Journal of Mathematics, vol. 130, no. 1, pp. 27–40, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Kallianpur and C. Bromley, “Generalized Feynman integrals using analytic continuation in several complex variables,” in Stochastic Analysis and Applications, M. Pinsky, Ed., vol. 7, pp. 217–267, Marcel Dekker, New York, NY, USA, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. H. Kuo, Gaussian Measures in Banach Spaces, vol. 463 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975. View at MathSciNet
  10. G. W. Johnson and D. L. Skoug, “Notes on the Feynman integral. II,” Journal of Functional Analysis, vol. 41, no. 3, pp. 277–289, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. E. A. C. Paley, N. Wiener, and A. Zygmund, “Notes on random functions,” Mathematische Zeitschrift, vol. 37, no. 1, pp. 647–668, 1933. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Park and D. Skoug, “A note on Paley-Wiener-Zygmund stochastic integrals,” Proceedings of the American Mathematical Society, vol. 103, no. 2, pp. 591–601, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Park and D. Skoug, “A Kac-Feynman integral equation for conditional Wiener integrals,” Journal of Integral Equations and Applications, vol. 3, no. 3, pp. 411–427, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. M. Chung, C. Park, and D. Skoug, “Generalized Feynman integrals via conditional Feynman integrals,” The Michigan Mathematical Journal, vol. 40, no. 2, pp. 377–391, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Huffman, C. Park, and D. Skoug, “Generalized transforms and convolutions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 19–32, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Park and D. Skoug, “Generalized Feynman integrals: the L(L2,L2) theory,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 2, pp. 739–756, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Park and D. Skoug, “Conditional Fourier-Feynman transforms and conditional convolution products,” Journal of the Korean Mathematical Society, vol. 38, no. 1, pp. 61–76, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. M. Ahn, K. S. Chang, B. S. Kim, and I. Yoo, “Fourier-Feynman transform, convolution and first variation,” Acta Mathematica Hungarica, vol. 100, no. 3, pp. 215–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. S. Chang, B. S. Kim, and I. Yoo, “Fourier-Feynman transform, convolution and first variation of functionals on abstract Wiener space,” Integral Transforms and Special Functions, vol. 10, no. 3-4, pp. 179–200, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. S. Chang, T. S. Song, and I. Yoo, “Analytic Fourier-Feynman transform and first variation on abstract Wiener space,” Journal of the Korean Mathematical Society, vol. 38, no. 2, pp. 485–501, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet